National Taiwan Ocean University Institutional Repository:Item 987654321/49995
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 26994/38795
造访人次 : 2387536      在线人数 : 29
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/49995

题名: Flux-splitting dispersion-relation-preserving dual-compact upwind scheme for solving the Maxwell’s equations on non-staggered grids
作者: P. H. Chiu
R. K. Lin
S. H. Kuo
Y. T. Lin
贡献者: 國立臺灣海洋大學:輪機工程學系
关键词: Maxwell’s equations solver
Non-staggered grids
Flux splitting
Dispersion-relation-preserving
Mie-scattering
日期: 2013-04
上传时间: 2018-09-07T01:07:33Z
出版者: Applied Mathematical Modelling
摘要: Abstract: This study proposes a flux-splitting Maxwell’s equations solver for modeling electromagnetic waves in two-dimensional non-staggered grids. A fifth-order spatially accurate dual-compact upwind scheme was developed in a three-point grid stencil to approximate the first-order derivative term. The integrity of the proposed finite-difference time-domain method for solving TM-mode Maxwell’s equations verified using two-dimensional test problems. The benchmark Mie-scattering problem was also shown to be in good agreement with the semi-analytic result.
關聯: 37(7) pp.4747-4758
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/49995
显示于类别:[輪機工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML44检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈